# SDR P5CA0300766

- Difficulty date: February 8, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-400
- Aircraft serial: 29257
- Aircraft time: 16,403 hours, 1,987 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 533T301181
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL EICAS MSG APPEARED -APU FIRE LOOP A-, -APU FIRE LOOP B- AND APU BOTTLE LOW-.  NO INTERIOR OR EXTERIOR INDICATIONS OF FIRE.  DE-ACTIVATED APU PER AMM 49-11-00-042-064 AND DEFERRED PER DDPG 49-11-01.
